# SDR USAA2013040800005

- Difficulty date: March 22, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112818204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON FLOORBEAM -Y254 LOCATED AT LEVEL FR 21 FWD PAX CABIN.  REPLACED FLOORBEAM LOCATED AT LEVEL FR 12 TO FR 24 -Y254 FWD PAX CABIN IAW A321 SRM 51-72-11 AND DRAWING D53112816 AND D53115054.
